# SDR K11A2022040600123

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N129AC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 58,442 hours, 35,122 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: None
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: MAIN CARGO DOOR WARNING LIGHT ILLUMINATED DURING CLIMB, HOOKS UNLATCHED LIGHT WAS ILLUMINATED ON CARGO DOOR CONTROL PANEL. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: ADJUSTED LATCH LOCK SWITCH IAW B737 AEI MM 52-33-01, OPS CHECK GOOD NO DEFECTS NOTED.
